# SDR IXXA20191024016

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 62,728 hours, 24,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 85727
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE DEPARTURE CHECK: R-4 EMERGENCY EXIT LIGHT INOP. REMOVED AND REPLACED BATTERY IAW AMM 33-51-07. OPERATIONAL CHECK SATISFACTORY. FAULT NOT DUPLICATED. AIRCRAFT RELEASED TO SERVICE.
